# SDR WTAA950237

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- Engine: Pwa PW118
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Connector
- Part number: M8372386R1005N
- Condition: Loose
- Location: Fuel Press Sw
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT ENGINE FUEL LOW PRESSURE LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED LEFT FUEL LOW PRESSURE LIGHT PER MEL 73-35-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY REPLACED ELECTRICAL CONNECTOR AT LEFT FUEL LOW PRESSURE SWITCH.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
